Heart Disease Expert Forum
Sore Neck and Shoulder Muscles w/Pravachol
About This Forum:

This forum is for questions and support regarding heart issues such as: Angina, Angioplasty, Arrhythmia, Bypass Surgery, Cardiomyopathy, Coronary Artery Disease, Defibrillator, Heart Attack, Heart Disease, High Blood Pressure, Mitral Valve Prolapse, Pacemaker, PAD, Stenosis, Stress Tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Sore Neck and Shoulder Muscles w/Pravachol
I have been on Pravachol for 4 years, had high Cholesterol, possible infarct.  Over the last year or so I have developed sore neck and shoulder muscles.  Muscle relaxers etc. no help. I finally asked my cardiologist if I could stop the Pravachol for a bit to see if it helps, he said about 15 days max.  Has anyone else had any experience with this problem after long term Pravachol usage or other Statin type drugs causing  muscle soreness?
Discussion is closed
Cancel
1 Answers
Page 1 of 1
238668 tn?1232735930
The muscle problems with statin drugs such as pravachol are usually more generalized and would show up on a blood test.  More likely in your case would be muscle strain or stress.
Discussion is closed
Cancel
Comment
A
A
Blank
Request an Appointment
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank